Entry Capitaine:2008:GIC from lnm2000.bib

Last update: Sat Oct 14 02:54:42 MDT 2017                Valid HTML 3.2!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Capitaine:2008:GIC,
  author =       "M. Capitaine and M. Casalis",
  title =        "Geometric interpretation of the cumulants for random
                 matrices previously defined as convolutions on the
                 symmetric group",
  journal =      j-LECT-NOTES-MATH,
  volume =       "1934",
  pages =        "93--119",
  year =         "2008",
  CODEN =        "LNMAA2",
  DOI =          "https://doi.org/10.1007/978-3-540-77913-1_4",
  ISBN =         "3-540-77912-4 (print), 3-540-77913-2 (e-book)",
  ISBN-13 =      "978-3-540-77912-4 (print), 978-3-540-77913-1
                 (e-book)",
  ISSN =         "0075-8434 (print), 1617-9692 (electronic)",
  ISSN-L =       "0075-8434",
  MRclass =      "15A52 (46L54); 46L54 (15B52 46L53)",
  MRnumber =     "2483727 (2010g:46109)",
  MRreviewer =   "Vladislav Kargin",
  bibdate =      "Fri May 9 19:07:10 MDT 2014",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/lnm2000.bib",
  URL =          "http://link.springer.com/content/pdf/10.1007/978-3-540-77913-1_4.pdf",
  ZMnumber =     "1151.15309",
  acknowledgement = ack-nhfb,
  book-DOI =     "https://doi.org/10.1007/978-3-540-77913-1",
  book-URL =     "http://www.springerlink.com/content/978-3-540-77913-1",
  fjournal =     "Lecture Notes in Mathematics",
  journal-URL =  "http://link.springer.com/bookseries/304",
}

Related entries